Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Aug 23, 2015, 6:07 AM EDT for Troup County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 23, 2015, 6:07 AM EDT (10:07 UTC)
- Expired
- Aug 23, 2015, 6:30 AM EDT
- In force
- 23 min
- Issued by
- NWS Atlanta, GA
County Troup County, GA
The radar
The Atlanta radar (KFFC), 54 km from the middle of the area, began a volume at 10:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 962 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 1418 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.5
The text
As transmitted, in the capitals the NWS used until 2016.
861
WWUS82 KFFC 231007
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 AM EDT SUN AUG 23 2015
GAZ066-231030-
TROUP GA-
607 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR TROUP COUNTY UNTIL 630 AM EDT...
AT 606 AM EDT...A STRONG THUNDERSTORM WAS NEAR LAKEVIEW...OR 7 MILES
NORTHEAST OF LANETT...MOVING NORTHEAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...WEST POINT...HOGANSVILLE...HARRISONVILLE...BAUGHS
CROSSROADS...BIG SPRINGS...HILLCREST...MOUNTVILLE...ABBOTTSFORD...
WARES CROSSROADS...STATE LINE PARK...LOUISE...PIEDMONT HEIGHTS...
CANNONVILLE...SMITHS CROSSROAD...LONG CANE AND JONES CROSSROADS.
LAT...LON 3316 8512 3319 8510 3317 8508 3322 8494
3322 8486 3287 8486 3287 8518 3313 8524
TIME...MOT...LOC 1006Z 245DEG 19KT 3294 8511
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 23, 3:52 AM EDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 23, 3:52 AM EDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 352 AM EDT SUN AUG 23 2015 .SHORT TERM /TODAY THROUGH MONDAY NIGHT/... THERE ARE A FEW SHOWERS AND THUNDERSTORMS LEFT OVER FROM THE SHORTWAVE THAT MOVED ACROSS THE AREA EARLIER THIS MORNING. THESE STORMS ARE DIMINISHING BUT ANOTHER SHORTWAVE NOW OVER NORTHERN MS WILL MAKE ITS WAY EAST INTO N GA LATER THIS MORNING. THIS WAVE IS DEVELOPING AND THE HI RES MODELS SHOW IT EXPLODING AS IT PUSHES EAST THROUGH AL AND INTO N GA BY 12-14Z. ALL THE HI RES MODELS ARE IN GOOD AGREEMENT SHOWING SHOWERS AND THUNDERSTORMS MAINLY OVER N GA THIS MORNING THEN MOVING SOUTH AND EAST THROUGH THE DAY. INSTABILITY IS EXPECTED TO BE DECENT ACROSS THE AREA WITH CAPES IN THE 500 TO 1500 RANGE AND DECENT LAPSE RATES ALSO. LOOKS LIKE THE BIGGEST THREAT MAY BE THE HEAVY RAIN WITH PWS IN THE 2.0 TO 2.16 RANGE THROUGH 12Z MONDAY. WITH 1 TO 3 INCHES HAVING ALREADY FALLEN ACROSS N GA THIS MORNING ALREADY...ANY MORE RAIN LATER TODAY MAY PUSH SOME OF THE RIVERS AND CREEKS OUT OF THEIR BANKS. MAY ALSO SEE SOME ISOLATED AREAS OF FLASH FLOODING ESPECIALLY IN FORSYTH...GWINNETT...WHITE AND WALTON COUNTIES WHERE THE LARGEST RAINFALL AMOUNTS HAVE FALLEN. AS THIS WAVE AND ASSOCIATED STORMS MOVE EAST OF THE AREA TONIGHT...A LITTLE BIT DRIER AIRMASS MOVES IN BUT A SECOND FRONTAL SYSTEM MOVES BACK INTO N GA BETWEEN 12-18Z MONDAY. THIS FRONT IN VERY WEAK AND DOES NOT HAVE MUCH MOISTURE ASSOCIATED WITH IT. WILL SEE SOME SHRA/TSRA ACTIVITY WITH THIS FRONTAL PASSAGE BUT NOT EXPECTING ANYTHING SEVERE THROUGH MONDAY EVENING. 01 .LONG TERM /TUESDAY THROUGH SATURDAY/... MID TO LONG RANGE MODELS SHOW GOOD AGREEMENT WITH A COLD FRONT PUSHING SOUTH OF THE FORECAST AREA BY TUESDAY AFTERNOON... WITH A DRIER... MUCH MORE STABLE AIR MASS IN ITS WAKE. THE PREVAILING NORTHWEST FLOW BEHIND THE FRONT WILL RESULT IN A DRY AND COOLER FORECAST FOR MUCH OF THE EXTENDED... WITH ONLY A SLIGHT CHANCE OF CONVECTION OVER THE FAR SOUTHEAST ZONES FOR THURSDAY THROUGH SATURDAY WHERE THE SEA BREEZE FRONT COULD SPARK A FEW STORMS. OROGRAPHIC LIFT MAY SPARK A FEW AFTERNOON OR EVENING SHOWERS OR THUNDERSTORMS IN THE NORTHEAST GEORGIA MOUNTAINS ON FRIDAY AND SATURDAY. OTHERWISE... THE REST OF THE FORECAST AREA REMAINS POP FREE. MOS GUIDANCES ARE SHOWING MUCH COOLER LOWS IN THE 60S FOR MOST AREAS... WHILE HIGHS IN THE MID AND UPPER 80S... WITH SOME LOWER 90S ARE EXPECTED TO PREVAIL. 39 && .AVIATION... /ISSUED AT 226 AM EDT SUN AUG 23 2015/ 06Z UPDATE... AN UPPER SHORT WAVE MOVING ACROSS THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS TO N GA. A FEW OF THE TAF SITES SEEING PRECIPITATION BUT IT IS DIMINISHING. ANOTHER WAVE DEVELOPING OVER NORTHERN MISSISSIPPI IS EXPECTED TO MOVE ACROSS THE AREA LATER THIS MORNING AND WILL BRING MORE SHRA/TSRA TO THE TAF SITES. EXPECTING PRECIP BETWEEN 13-20Z SO HAVE PUT IN TEMPO GROUPS AT ALL TAF SITES EXCEPT CSG. CEILINGS WILL BE IN THE VFR TO MVFR RANGE WITH SOME ISOLATED IFR IFR IN AND AROUND ANY STRONGER STORMS. WINDS WILL STAY OUT OF THE W TO NW IN THE 5-10KT RANGE. //ATL CONFIDENCE...06Z UPDATE... CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 88 71 92 69 / 60 30 30 10 ATLANTA 88 73 89 67 / 40 20 30 5 BLAIRSVILLE 83 66 83 58 / 60 20 20 5 CARTERSVILLE 88 70 88 63 / 60 20 20 5 COLUMBUS 91 74 93 70 / 20 20 30 20 GAINESVILLE 86 71 88 67 / 60 20 30 5 MACON 91 73 93 71 / 50 30 30 20 ROME 89 71 88 62 / 60 20 20 5 PEACHTREE CITY 89 71 90 66 / 30 20 30 10 VIDALIA 91 73 94 74 / 60 40 30 20 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....39 AVIATION...01
Hazardous weather outlook, Aug 23, 3:12 AM EDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 312 AM EDT SUN AUG 23 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-240715- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 312 AM EDT SUN AUG 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY... ...A FEW STORMS COULD BE STRONG TO SEVERE... WEATHER HAZARDS EXPECTED... THE MAIN STORM THREATS TODAY WILL BE FREQUENT CLOUD TO GROUND LIGHTNING... STRONG TO POTENTIALLY DAMAGING WIND GUSTS... SMALL HAIL AND LOCALLY HEAVY RAIN. MINOR FLOODING ALONG LOW LYING... FLOOD PRONE CREEKS AND ROADWAYS IS POSSIBLE. DISCUSSION... A STRONG UPPER DISTURBANCE WILL SPARK SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. A FEW STORMS COULD BECOME STRONG... AND POSSIBLY SEVERE. THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTH GEORGIA THIS MORNING AND AFTERNOON... WHILE THE BEST THUNDERSTORM CHANCES ACROSS CENTRAL GEORGIA WILL BE THIS AFTERNOON AND EVENING. THE UPPER DISTURBANCE AND THUNDERSTORM THREAT SHOULD PUSH EAST OF THE AREA BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TUESDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. EXPECT LOCALLY HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING TO BE THE MOST LIKELY HAZARDS. A COLD FRONT WILL PUSH SOUTH OF THE AREA BY TUESDAY NIGHT... WITH A DRIER MORE STABLE AIR MASS SETTLING OVER THE AREA INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Aug 23, 1:30 AM EDT, 4 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
130 AM EDT SUN AUG 23 2015
GAZ046>049-230600-
MORGAN GA-NEWTON GA-ROCKDALE GA-WALTON GA-
130 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MORGAN...
NORTHEASTERN NEWTON...NORTHEASTERN ROCKDALE AND WALTON COUNTIES UNTIL
200 AM EDT...
AT 129 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR GOOD HOPE TO GEORGIA INTERNATIONAL HORSE PARK...AND MOVING
SOUTHEAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CONYERS...MONROE...COVINGTON...MADISON...LOGANVILLE...SOCIAL
CIRCLE...OXFORD...WALNUT GROVE...RUTLEDGE...NORTH HIGH SHOALS...
BOSTWICK...BETWEEN...GOOD HOPE...JERSEY...GEORGIA INTERNATIONAL HORSE
PARK...LAKEVIEW ESTATES...GRATIS...GUM CREEK...ALMON AND CAMPTON.
LAT...LON 3393 8380 3389 8376 3392 8368 3389 8363
3388 8359 3385 8358 3380 8348 3373 8345
3369 8340 3355 8349 3353 8368 3365 8410
3372 8406
TIME...MOT...LOC 0529Z 295DEG 19KT 3382 8359 3368 8396Special weather statement, Aug 23, 1:57 AM EDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
157 AM EDT SUN AUG 23 2015
GAZ037-038-047>049-230630-
MORGAN GA-OGLETHORPE GA-OCONEE GA-NEWTON GA-WALTON GA-
157 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...WESTERN OGLETHORPE...
OCONEE...NORTHEASTERN NEWTON AND EASTERN WALTON COUNTIES UNTIL 230 AM
EDT...
AT 157 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NORTH HIGH SHOALS TO SOCIAL CIRCLE...AND MOVING EAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MONROE...MADISON...WATKINSVILLE...SOCIAL CIRCLE...BOGART...
RUTLEDGE...NORTH HIGH SHOALS...BOSTWICK...GOOD HOPE...BISHOP...
JERSEY...ATHENS-CLARKE COUNTY (BALANCE)...BARNETT SHOALS...
FARMINGTON...EBENEZER...HARD LABOR CREEK STATE PARK...PANNELL...
APALACHEE...HERNDONVILLE AND EASTVILLE.
LAT...LON 3386 8321 3373 8332 3370 8340 3366 8337
3348 8351 3369 8385 3395 8353 3393 8351
3393 8342 3387 8336 3387 8333 3386 8333
3385 8328 3388 8326
TIME...MOT...LOC 0557Z 286DEG 17KT 3383 8351 3367 8369Special weather statement, Aug 23, 2:41 AM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
241 AM EDT SUN AUG 23 2015
GAZ037-038-049-050-230715-
MORGAN GA-OGLETHORPE GA-OCONEE GA-GREENE GA-
241 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR MORGAN...SOUTHWESTERN
OGLETHORPE...SOUTHEASTERN OCONEE AND GREENE COUNTIES UNTIL 315 AM
EDT...
AT 241 AM EDT...A STRONG THUNDERSTORM WAS 7 MILES NORTH OF
BUCKHEAD...OR 9 MILES NORTHEAST OF MADISON...MOVING EAST AT 30 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MADISON...GREENSBORO...UNION POINT...WOODVILLE...SILOAM...MAXEYS...
BUCKHEAD...STEPHENS...PENFIELD...FARMINGTON...WRAYSWOOD...
APALACHEE...GRESHAMVILLE...DANIEL SPRINGS AND PHILOMATH.
LAT...LON 3379 8298 3373 8295 3369 8300 3366 8295
3364 8297 3362 8298 3362 8300 3360 8299
3358 8301 3352 8299 3357 8347 3377 8349
3385 8294
TIME...MOT...LOC 0641Z 268DEG 25KT 3368 8333Special weather statement, Aug 23, 3:20 AM EDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 AM EDT SUN AUG 23 2015
GAZ038-039-050-051-062-230800-
TALIAFERRO GA-OGLETHORPE GA-GREENE GA-WILKES GA-WARREN GA-
320 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...SOUTHWESTERN
OGLETHORPE...GREENE...WILKES AND NORTHWESTERN WARREN COUNTIES UNTIL
400 AM EDT...
AT 320 AM EDT...A STRONG THUNDERSTORM WAS OVER WOODVILLE...OR 8 MILES
NORTHEAST OF GREENSBORO...MOVING EAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WASHINGTON...GREENSBORO...WARRENTON...CRAWFORDVILLE...UNION POINT...
WOODVILLE...WHITE PLAINS...SILOAM...NORWOOD...MAXEYS...RAYLE...
SHARON...CAMAK...STEPHENS...PENFIELD...ALEXANDER STEPHENS PARK...
METASVILLE...SANDY CROSS...CADLEY AND FICKLIN.
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3363 8262 3362 8262 3360 8265 3346 8259
3341 8255 3336 8255 3335 8253 3334 8253
3342 8283 3344 8285 3344 8289 3354 8326
3379 8326 3385 8268 3381 8258 3364 8248
TIME...MOT...LOC 0720Z 272DEG 22KT 3365 8307Special weather statement, Aug 23, 5:44 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
544 AM EDT SUN AUG 23 2015
GAZ030-041-231015-
HARALSON GA-POLK GA-
544 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARALSON AND POLK COUNTIES UNTIL
615 AM EDT...
AT 542 AM EDT...A STRONG THUNDERSTORM WAS OVER MARS HILLS...OR 10
MILES NORTHWEST OF BUCHANAN...MOVING NORTHEAST AT 25 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS IS POSSIBLE. ELECTRICAL APPLIANCES
SHOULD NOT BE USED UNLESS AN EMERGENCY. LOCALIZED FLOODING
IN LOW LYING AND POOR DRAINAGE AREAS IS LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE ALERT FOR POSSIBLE
HYDROPLANING. REMEMBER... WHEN WATER COVERS
THE ROAD... TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CEDARTOWN...BUCHANAN...ROCKMART...TALLAPOOSA...ARAGON...ESOM HILL...
FISH CREEK...ETNA...FELTON...DRAKETOWN...ANTIOCH AND EUBANK LAKE.
LAT...LON 3408 8542 3408 8526 3410 8526 3410 8516
3408 8515 3408 8512 3410 8512 3410 8505
3408 8505 3408 8503 3395 8505 3381 8504
3370 8535
TIME...MOT...LOC 0942Z 233DEG 20KT 3386 8536Special weather statement, Aug 23, 6:07 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
607 AM EDT SUN AUG 23 2015
GAZ066-231030-
TROUP GA-
607 AM EDT SUN AUG 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR TROUP COUNTY UNTIL 630 AM EDT...
AT 606 AM EDT...A STRONG THUNDERSTORM WAS NEAR LAKEVIEW...OR 7 MILES
NORTHEAST OF LANETT...MOVING NORTHEAST AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
LAGRANGE...WEST POINT...HOGANSVILLE...HARRISONVILLE...BAUGHS
CROSSROADS...BIG SPRINGS...HILLCREST...MOUNTVILLE...ABBOTTSFORD...
WARES CROSSROADS...STATE LINE PARK...LOUISE...PIEDMONT HEIGHTS...
CANNONVILLE...SMITHS CROSSROAD...LONG CANE AND JONES CROSSROADS.
LAT...LON 3316 8512 3319 8510 3317 8508 3322 8494
3322 8486 3287 8486 3287 8518 3313 8524
TIME...MOT...LOC 1006Z 245DEG 19KT 3294 8511The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 9:52 PM EDT | Special Weather Statement | FFC | Forsyth | 38 min |
| Aug 22, 10:08 PM EDT | Special Weather Statement | FFC | Forsyth | 37 min |
| Aug 22, 10:16 PM EDT | Special Weather Statement | FFC | Chattooga | 44 min |
| Aug 22, 10:39 PM EDT | Special Weather Statement | FFC | Forsyth | 36 min |
| Aug 22, 10:46 PM EDT | Special Weather Statement | FFC | Floyd | 44 min |
| Aug 22, 11:00 PM EDT | Special Weather Statement | FFC | Pickens | 45 min |
| Aug 22, 11:09 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 36 min |
| Aug 22, 11:18 PM EDT | Special Weather Statement | FFC | White | 42 min |
| Aug 22, 11:22 PM EDT | Special Weather Statement | FFC | Floyd | 38 min |
| Aug 22, 11:35 PM EDT | Special Weather Statement | FFC | Hall | 40 min |
| Aug 22, 11:38 PM EDT | Special Weather Statement | FFC | Barrow, Walton | 37 min |
| Aug 22, 11:49 PM EDT | Special Weather Statement | FFC | Forsyth | 41 min |
| Aug 22, 11:59 PM EDT | Special Weather Statement | FFC | Bartow | 31 min |
| Aug 23, 12:06 AM EDT | Special Weather Statement | FFC | White | 24 min |
| Aug 23, 12:13 AM EDT | Special Weather Statement | FFC | Jackson | 32 min |
| Aug 23, 12:15 AM EDT | Special Weather Statement | FFC | Oconee, Walton | 45 min |
| Aug 23, 12:22 AM EDT | Special Weather Statement | FFC | Gwinnett | 38 min |
| Aug 23, 12:27 AM EDT | Special Weather Statement | FFC | Banks | 33 min |
| Aug 23, 12:29 AM EDT | Special Weather Statement | FFC | Forsyth, Hall | 31 min |
| Aug 23, 1:01 AM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 29 min |
| Aug 23, 1:09 AM EDT | Special Weather Statement | FFC | Oconee | 36 min |
| Aug 23, 1:30 AM EDT | Special Weather Statement | FFC | Morgan, Rockdale, Walton | 30 min |
| Aug 23, 1:54 AM EDT | Flash Flood Warning | FFC | Walton | 4 hr |
| Aug 23, 1:57 AM EDT | Special Weather Statement | FFC | Morgan, Oconee, Walton | 33 min |
| Aug 23, 2:41 AM EDT | Special Weather Statement | FFC | Greene | 34 min |
| Aug 23, 3:20 AM EDT | Special Weather Statement | FFC | Greene, Taliaferro, Warren, Wilkes | 40 min |
| Aug 23, 4:15 AM EDT | River Flood Warning | FFC | Forsyth | 7 days |
| Aug 23, 5:44 AM EDT | Special Weather Statement | FFC | Haralson, Polk | 31 min |
| Aug 23, 6:14 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 7 days |
| Aug 23, 6:23 AM EDT | Special Weather Statement | FFC | Heard | 37 min |
| Aug 23, 6:44 AM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 23, 6:59 AM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 31 min |
| Aug 23, 7:15 AM EDT | Special Weather Statement | FFC | Douglas | 30 min |
| Aug 23, 7:21 AM EDT | Special Weather Statement | FFC | Paulding | 39 min |
| Aug 23, 7:44 AM EDT | Special Weather Statement | FFC | Douglas, Fulton | 31 min |
| Aug 23, 7:56 AM EDT | Special Weather Statement | FFC | Carroll, Heard | 49 min |
| Aug 23, 8:12 AM EDT | Special Weather Statement | FFC | Clayton, Cobb, Fayette, Fulton | 33 min |
| Aug 23, 8:37 AM EDT | Special Weather Statement | FFC | DeKalb, Henry | 23 min |
| Aug 23, 8:41 AM EDT | Special Weather Statement | FFC | Carroll, Coweta, Heard, Meriwether, Troup | 49 min |
| Aug 23, 8:53 AM EDT | Special Weather Statement | FFC | Fayette | 37 min |
| Aug 23, 8:55 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 33 hr |
| Aug 23, 9:02 AM EDT | Special Weather Statement | FFC | Lamar, Upson | 28 min |
| Aug 23, 9:07 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth, Gwinnett, Henry, Lumpkin, Rockdale | 38 min |
| Aug 23, 9:26 AM EDT | Special Weather Statement | FFC | Crawford, Lamar, Monroe, Taylor | 49 min |
| Aug 23, 9:43 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Butts, Clarke, Clayton, DeKalb and 12 more | 47 min |
| Aug 23, 10:03 AM EDT | Special Weather Statement | FFC | Crawford, Macon, Peach | 42 min |
| Aug 23, 10:18 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 42 min |
| Aug 23, 10:26 AM EDT | Special Weather Statement | FFC | Baldwin, Clarke, Greene, Jackson, Jasper, Jones and 5 more | 49 min |
| Aug 23, 10:37 AM EDT | Severe Thunderstorm Warning | FFC | Bibb, Houston, Jones, Peach, Twiggs | 53 min |
| Aug 23, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Bleckley, Houston, Jones, Pulaski and 2 more | 40 min |
| Aug 23, 11:12 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Oconee, Putnam | 48 min |
| Aug 23, 11:21 AM EDT | Special Weather Statement | FFC | Dooly | 39 min |
| Aug 23, 11:41 AM EDT | Special Weather Statement | FFC | Bleckley, Laurens, Wilkinson | 49 min |
| Aug 23, 11:52 AM EDT | Special Weather Statement | FFC | Glascock, Taliaferro, Warren, Wilkes | 38 min |
| Aug 23, 12:03 PM EDT | River Flood Warning | FFC | Gwinnett | 9 hr |
| Aug 23, 12:03 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 42 min |
| Aug 23, 12:15 PM EDT | Special Weather Statement | FFC | Emanuel, Jefferson, Johnson, Treutlen, Washington | 60 min |
| Aug 23, 12:34 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 41 min |
| Aug 23, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson, Washington | 46 min |
| Aug 23, 12:49 PM EDT | Special Weather Statement | FFC | Dodge, Montgomery, Telfair, Wheeler, Wilcox | 41 min |
| Aug 23, 1:30 PM EDT | Special Weather Statement | FFC | Emanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler | 45 min |
| Aug 23, 2:21 PM EDT | Special Weather Statement | FFC | Toombs | 24 min |
| Aug 23, 3:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.